BibTeX record journals/jacm/Sahni75

download as .bib file

@article{DBLP:journals/jacm/Sahni75,
  author    = {Sartaj Sahni},
  title     = {Approximate Algorithms for the 0/1 Knapsack Problem},
  journal   = {J. {ACM}},
  volume    = {22},
  number    = {1},
  pages     = {115--124},
  year      = {1975},
  url       = {http://doi.acm.org/10.1145/321864.321873},
  doi       = {10.1145/321864.321873},
  timestamp = {Thu, 26 Jan 2012 17:31:32 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/Sahni75},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}